# SDR CALA0200552

- Difficulty date: November 14, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 19,124 hours, 2,327 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 673-679
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED FORWARD OF L-2 DOOR AT FS 673-679 BETWEEN S27L AND S28L. THE SKIN WAS REPAIRED IAW SRM 53-00-01, FIGURE 202, REPAIR 7. A DIP WAS INITIATED TO REINSPECT THE AREA AT 30,000 CYCLES AND REPEAT AT 16,000 CYCLES.
